# SDR UALA2010061502104

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 33,315 hours, 14,032 cycles
- Engine: Iae V2527A5
- Engine time: 51,054 hours, 7,283 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nacelle
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND OPS REPORTING DAMAGE TO CNA FOR THE NR 1 ENG STRUCK BY TUG AND OR CART.   DETERMINE DIMENSIONS, LENGTH- WIDTH - AND AMOUNT OF DEFLECTION. CNA DAMAGED BEYOND ANY LIMITS.  REPLACED CNA.
